Volume 13, 2008. 1 - 7. 
A. Dewitt, A. Rodriguez, J. Daniel
Paths and Circuits in G-Graphs of Certain Non-Abelian Groups

Abstract In a paper by C.Bauer, C.Johnson, A.Rodriguez, B.Temple, J.Daniel, necessary and sufficient conditions were given for the existence of Eulerian and Hamiltonian paths and circuits in the G-graph of the dihedral group Dn. In this paper, we consider the G-graphs of the quasihedral, modular, and generalized quaternion group. These groups are of rank 2 and we consider only the graphs Gamma(G,S) where |S|= 2.

Back To Volume Thirteen Contents

Furman University Electronic Journal of Undergraduate Mathematics